# SDR NWAA071696744

- Difficulty date: April 6, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 69,320 hours, 12,718 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN NR 4 PYLON SKIN AND STIFFENER AT NAC STA 218 AND ACCESS PANEL 483CL CUTOUT.  REPAIRED PER EA 67-209238.
